2017
Том 69
№ 9

All Issues

On the approximate construction of a function mapping a triply-connected disk domain onto a domain with cuts

Goncharenko S. V., Poryadennaya V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 23 (1971), no. 3, pp 315-319.

Citation Example: Goncharenko S. V., Poryadennaya V. I. On the approximate construction of a function mapping a triply-connected disk domain onto a domain with cuts // Ukr. Mat. Zh. - 1971. - 23, № 3. - pp. 372–377.

Full text